# SDR CALA2025110911022

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 113,213 hours, 14,971 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R COVER FOR ARMING LEVER DOESNOT LIE FLUSH.  REPLACED R3 DOOR SLIDE SWTICH LEVER COVER HINGE REF IPC 52-11-25-13A ITEM 635, OPS CHECK GOOD.
